Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Difficulty in breathing, heaviness, taken Ventolin and seretide, with no relief. Suggestion?

Hi I have difficulty with breathing . It s not a wheezing asthma type symptom but more of a bloated tight diaphragm type heaviness and neither ventolin nor seretide helps. I have read how the diaphragm can sometimes get stuck onto the rib cage. It is worst after a big meal and feels like there is no room in my lungs to breathe.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
You are not mentioned your age.
Cardiac Asthma can cause of shortness of breath with or without wheezing. cough, rapid and shallow breathing, an increase in blood pressure and heart rate etc. The reduced pumping efficiency of the left side of the heart leads to a build up of fluid in the lungs. This fluid-build up can cause breathlessness and wheezing.Cardiac asthma has very similar symptoms to bronchial asthma,
Go with CT SCAN -LUNGS with the consultation of your DOCTOR.
Get well soon.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor